# SDR VNAA20250127046

- Difficulty date: December 27, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21RH BTW FS349.00 TO FS379.00 WAS FOUND.    ORROSION ON STGR 21RH BTW FS349.00 TO FS379.00 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-006-A01 AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01
